Viewing 3 posts - 1 through 3 (of 3 total)
  • Author
    Posts
  • Anonymous
    Post count: 93172

    Susan,

    Could be something as simple as dry eyes or a dry spot on the cornea. I had
    decompression too but I still have to use the drops or my eyes get red and water.
    Get to your eye doc for a exam of the cornea. Tehy will do the numbing drops
    then the dye to look for dry spots. Don’t panic until you check out what might
    be a simple cure. The doc can tell you if anything has changed.

    Regards,
    Jake

    Anonymous
    Post count: 93172

    Jake said it pretty good I think Susan. One thing tho if you read back thru the messages here, it appears as if a second dose of RAI isn’t all that unusual. Really the goal of the RAI treatmen is a guess as how much is needed to just knock out enough of your thyroid to make you euthyroid. Not enough, and it needs to be done again.

    Bruce

    Anonymous
    Post count: 93172

    Hi After four years of graves treatment, ending with orbital decompression surgery, I thought my life was as back to normal as it will get. But I am getting suspicious symptoms, one eye is watery,red,itchy,sore-oh I remember all this! So, the question is, I thought oncemy eyes stabalized, it was over. Surgery was about 2 yrs.
    ago. What is going on? NOTE: it took 2 RAI treatments to successfully knock back my thyroid. The doctors said they’d never heard of that happening before.

Viewing 3 posts - 1 through 3 (of 3 total)
  • You must be logged in to reply to this topic.